# SDR MASA2011022502015

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 27,941 hours, 22,208 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1560A4280
- Condition: Peeling
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF SERVICE DOOR ILLUMINATED PLACARD PEELING.  MX REMOVED AND REPLACED PHOTO ILLUMINESENT PLACARD.
